# SDR ABXA20120404340

- Difficulty date: April 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380244
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAC STA 295 NR 2, INBD ANGLE AT BOTTOM MOUNTING HOLES FOR PANEL 447ERX IS CRACK AND WORN.  REMOVED AND REPLACED NR 2 O/B PYLON BEAM IAW B767-200 SRM 51-40-02, ACFT WAS GROUNDED.
